Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


K-Pak side effects?
Jul 4, 2009

Hi Nelson, im a 36yo male in nyc, have been on Atripla for almost a year (june 17) started with tcell count of 76, went up to 223 last Oct. but the numbers have stalled in the early 200, and perhaps going slowly down: (Oct223,Feb206,May201) Despite that, my Cd4% went up from 9 to 11.3 in the last 3 months, However I asked my Dr for a K-pak prescription but the side effects are horrible!, total loss of appetite,a nasty green diarrhea, intestinal growling, low energy, dehydration, headaches, general apathy and so on, tried them both on empty stomach and with a meal but its basically the same...is this common or is my stomach just too sensitive for it? If its normal, how long will it last? i really want to take them but at this point i feel like they are making me more harm than help.... thanks for your help and hope to hear back from you soon.

Response from Mr. Vergel

Wow, that is not common at all...but we are all so different!

Just stop it and try to take a simple multivitamin with every meal. If something makes you feel that horrible, it is not good even if it has great promises.

Nelson



Previous
Best protein shake 100% protein.....
Next
hiv 0 antibodies

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement